# SDR CA080208003

- Difficulty date: February 4, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 4,179 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Reduction Gb
- Part number: 70BM052000
- Part serial: 00084
- Condition: Making Metal
- Part time: 5,479 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION SMALL FLAKES WERE FOUND ON THE NON-MAGNETIC CHIP PLUG ON (MODULE) MO 5.  ENGINE OIL WAS CHANGED OIL FILTER WAS CHANGED ALL MAG PLUGS INSPECTED AND CLEANED. A/C FLEW FOR 11.1 HRS AND SMALL FLAKES WERE FOUND ON SAME PLUG. A/C WAS GROUNDED AT THIS TIME AND MFG WAS INFORMED.  A OIL SAMPLE WAS SENT FOR EVALUATION AND CAME BACK AS NORMAL. MFG HAS DECIDED TO REPLACE THE MO 5. (TC NR 20080208003)
